# SDR MWEA040100

- Difficulty date: June 16, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,460 hours, 42,987 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80E1
- Part serial: E1684
- Condition: Inoperative
- Location: Left Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT EMERGENCY POWER RELAY INDICATOR LOW FLAGGED.  REMOVED AND REPLACED EMERGENCY TRANSMITTER.
